Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Convergence of a shock-capturing streamline diffusion finite element method for a scalar conservation law in two space dimensions
HTML articles powered by AMS MathViewer

by Anders Szepessy PDF
Math. Comp. 53 (1989), 527-545 Request permission


We prove a convergence result for a shock-capturing streamline diffusion finite element method applied to a time-dependent scalar nonlinear hyperbolic conservation law in two space dimensions. The proof is based on a uniqueness result for measure-valued solutions by DiPerna. We also prove an almost optimal error estimate for a linearized conservation law having a smooth exact solution.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65M60
  • Retrieve articles in all journals with MSC: 65M60
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Math. Comp. 53 (1989), 527-545
  • MSC: Primary 65M60
  • DOI:
  • MathSciNet review: 979941